# SDR FDEA202505150756

- Difficulty date: May 15, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N873FD
- Make and model: Boeing 777F
- Aircraft serial: 40679
- Aircraft time: 13,438 hours, 2,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: P78749001
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER R1 DOOR INOP.      R&R THE LAMP IAW AMM 33-51-03. OPS CHK GOOD. MEL   REVOKED. AIRCRAFT OK TO CONTINUE.
